RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 182, Number 12  


Asymptotics as $|x|\to\infty$ of functions lying on an attractor of the two-dimensional Navier–Stokes system in an unbounded plane domian
A. V. Babin
1683
Asymptotic properties with probability 1 for one-dimensional random walks in a random environment
A. V. Letchikov
1710
The Euler equations with dissipation
A. A. Ilyin
1729
On the oriented degree of a certain class of perturbations of Fredholm mappings, and on bifurcation of solutions of a nonlinear boundary value problem with noncompact perturbations
V. G. Zvyagin
1740
Asymptotics of the elements of attractors corresponding to singularly perturbed parabolic equations
M. I. Vishik, M. Yu. Skvortsov
1769
On the trace formulas of Gel'fand–Levitan and Krein
V. A. Lyubishkin
1786
Dual systems of integral vectors (general questions and applications to the geometry of positive quadratic forms)
S. S. Ryshkov, R. M. Erdahl
1796
The Steiner problem in the plane or in plane minimal nets
A. O. Ivanov, A. A. Tuzhilin
1813
Asymptotics of the coefficient quasiconformality, and the boundary behavior of a mapping of a ball
M. N. Pantyukhina
1845
Математический сборник - 1991 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019